RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2015, том 20, выпуск 3, страницы 309–316 (Mi rcd45)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian

Anatoly P. Markeev

RAS Institute for Problems in Mechanics ul. Vernadskogo 101, str. 1, Moscow, 119526 Russia

Аннотация: A time-periodic one-degree-of-freedom system is investigated. The system is assumed to have an equilibrium point in the neighborhood of which the Hamiltonian is represented as a convergent series. This series does not contain any second-degree terms, while the terms up to some finite degree $l$ do not depend explicitly on time. An algorithm for constructing a canonical transformation is proposed that simplifies the structure of the Hamiltonian to terms of degree $l$ inclusive.
As an application, a special case is considered when the expansion of the Hamiltonian begins with third-degree terms. For this case, sufficient conditions for instability of the equilibrium are obtained depending on the forms of the fourth and fifth degrees.

Ключевые слова: Hamiltonian system, canonical transformations, stability

Финансовая поддержка Номер гранта
Российский научный фонд 14-21-00068
The study was financed by the grant from the Russian Science Foundation (Project No. 14-21-00068) and conducted at the Moscow Aviation Institute (National Research University).


DOI: https://doi.org/10.1134/S1560354715030077

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 70H05, 70H15, 70E50
Поступила в редакцию: 08.02.2015
Язык публикации: английский

Образец цитирования: Anatoly P. Markeev, “On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian”, Regul. Chaotic Dyn., 20:3 (2015), 309–316

Цитирование в формате AMSBIB
\RBibitem{Mar15}
\by Anatoly P. Markeev
\paper On the Birkhoff Transformation in the Case of Complete Degeneracy of the Quadratic Part of the Hamiltonian
\jour Regul. Chaotic Dyn.
\yr 2015
\vol 20
\issue 3
\pages 309--316
\mathnet{http://mi.mathnet.ru/rcd45}
\crossref{https://doi.org/10.1134/S1560354715030077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3357278}
\zmath{https://zbmath.org/?q=an:06488659}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015RCD....20..309M}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84934963061}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd45
  • http://mi.mathnet.ru/rus/rcd/v20/i3/p309

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Перевод статьи

    Эта публикация цитируется в следующих статьяx:
    1. А. П. Маркеев, “Об устойчивости неподвижных точек отображений, сохраняющих площадь”, Нелинейная динам., 11:3 (2015), 503–545  mathnet
    2. Boris S. Bardin, Victor Lanchares, “On the Stability of Periodic Hamiltonian Systems with One Degree of Freedom in the Case of Degeneracy”, Regul. Chaotic Dyn., 20:6 (2015), 627–648  mathnet  crossref  mathscinet  adsnasa
    3. Rodrigo Gutierrez, Claudio Vidal, “Stability of Equilibrium Points for a Hamiltonian Systems with One Degree of Freedom in One Degenerate Case”, Regul. Chaotic Dyn., 22:7 (2017), 880–892  mathnet  crossref
    4. V. V. Basov, A. S. Chermnykh, “Two-dimensional homogeneous cubic systems: classification and normal forms-III”, Vestnik St. Petersburg Univ. Math., 50:2 (2017), 97–110  crossref  mathscinet  zmath  isi  scopus
    5. Boris S. Bardin, Víctor Lanchares, “Stability of a One-degree-of-freedom Canonical System in the Case of Zero Quadratic and Cubic Part of a Hamiltonian”, Regul. Chaotic Dyn., 25:3 (2020), 237–249  mathnet  crossref  mathscinet
  • Просмотров:
    Эта страница:91
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020